# SDR HNAA2012040500718

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 59,313 hours, 66,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT LEVEL EMERGENCY EXIT SIGN IS INOPERATIVE.  R & R SEAT LEVEL EMERGENCY EXIT SIGN AND SECURED LENS COVER.
